# SDR SWIA2021071959586

- Difficulty date: July 5, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 46,213 hours, 39,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM PAN, INNER SPLICE ANGLE IS CORRODED.    (FILED CLOSED)    REMOVED AND REPLACED SERVICE DOOR BOTTOM PAN, INNER SPLICE ANGLE (P/N 601R38304-187)  IN REF TO SRM 51-42-06. FABRICATED NEW PART IN REF TO DWG 601R38304, SRM 51-24-06, AND 51-24-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
